# SDR REXA2014051400511

- Difficulty date: May 14, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 14,723 hours, 9,261 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STAY BRACKET FOR WIRE BUNDLES HAS SCREW HOLE ELONGATED.  R & R CHANNEL LT MLG SIDE STAY IAW SRM 51-42-21-001-001-A01 & 51-42-06-001-001-A01.
